MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that 6-8 weeks after the initial implantation the device loosened.A revision surgery had to be performed on the (b)(6) 2021.During the revision surgery the device was removed and the revision surgery was finished successfully with a longer clavicula plate.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12196605
Report Number1220246-2021-03405
Device Sequence Number3590497
Product Code HRS
UDI-Device Identifier00888867027404
UDI-Public00888867027404
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2651CL
Device Lot Number5281951
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2021
Initial Report FDA Received Date07/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;